# SDR CA030225001

- Difficulty date: February 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 8,816 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085063
- Condition: Failed
- Location: Fuel
- Part time: 10,877 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT WAS AT 70 KNOTS ON TAKE-OFF ROLL WHEN LT ENGINE FLAMED OUT.   CREW REJECTED TAKE OFF.  TROUBLESHOOTING FOUND LT ENGINE DRIVEN PUMP AT 30 PSI.   AMM STATE MINIMUM 300 PSI.   PUMP REPLACED.   AIRCRAFT RETURN TO SERVICE.
